Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Virgin, delayed periods, have positive pregnancy results, scan showed amenorrhoea, no periods even on taking Gynaecosid. Cause?

I am a virgin and I didn t see my period for 10days after its suppose to come. The doctor advised to do a pregnancy test and I did. To my surprise it came out positive. I did a scan to be sure an d scan said 45-47days amenrrhoea. The doctor explained that though my hymen might still there but the sperm cells managed to pass thru it cos there was no penetration, I m so confused now. I took gynaecosid about 5days ago and I haven t seen my period still
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. Gynaecosid is an ineffective, risky and dangerous drug. It should not be taken for abortions, it can make people bleed to death. If you do not want to keep the pregnancy, talk to your gynecologist. Do not handle things yourself.

There is nothing to be scared of or get confused about. If you want you can repeat a urine test for pregnancy to confirm. Get sure about your condition. Do visit an emergency room, contact your doctor. If need be get admitted in a hospital. Get diagnosed well, let your gynecologist do all the required investigations ( blood, urine, USG, etc )

Let your gynecologist help you, get treated before it is too late. You will get fine soon. Do not worry, co-operate with the doctor. have a nice day, take care.

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor